Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Hair loss, dandruff, itching. Treatment?

this is Amrita ,20 yrs,a college going student ,my hair is becoming thin but it has longer growth,having itching problem,dandruff,sometime it is so itching that i forcibly broke my hair and due to this my hair is becoming thinner day by day .give me the solution of this hair problem and tell me what I can do to make my hair luxuriant.
Asked On : Thu, 25 Apr 2013
Answers:  3 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Amrita,
Thinning of hair could be genetic and hormonal( androgenetic alopecia) or due to stress, illness, nutrional deficiency, surgery etc. Sometimes severe dandruff too can lead to hair fall.
To treat your itchy scalp and dandruff
Use antifungal ketoconazole shampoo like nizoral or scalpe every alternate day
Apply steroid lotion over scalp in night
Take tablet cetirizine
Improve your diet take eggs, cheese, soy products, fruits, salads and nuts to improve hair growth.

Also visit a dermatologist nearby for a more personalised treatment plan
Take care
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Gaurav Patel's  Response
Welcome to healthcare magic forum
Thank you for your query
i understand your concern regarding hair problem
Hair thinning and loss may be due to hormones ,nutritional factor.drug induced ,stress or chronic medical illness.
dandruff may cause hair loss
we have to find out the reason first and treat it accordingly .
it is better to consult dermatologist for proper treatment
take high protein diet and avoid stress .
I hope I answered your query
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

There could be several reasons - one thing obvious here is the dandruff.
Get it treated - anti-fungal, usually local may suffice / rarely systemic use is necessary...
Stress is a common contributory factor in college...
The ideal 'solution' is to see a dermatologist - they are the specialists for hair and nail too

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor